# SDR AALA201810299047

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 621 hours, 80 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK,  FOUND THE L1 DOOR EXIT LIGHT FAULT MESSAGE 33-11601 ACTIVE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE EMERGENCY LIGHT CONTROL UNIT AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW MM 33-51-07.
